Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArgyros I.K.
dc.contributor.authorGeorge S.
dc.identifier.citationAdvances in Nonlinear Variational Inequalities , Vol. 23 , 2 , p. 43 - 60en_US
dc.description.abstractBased on a center-Lipschitz-type condition and our idea of the restricted convergence domain, we present a new semi-local convergence analysis for an inverse free Broyden’s method (BM) in order to approximate a locally unique solution of an equation in a Hilbert space setting. The operators involved have regularly continuous divided differences. This way we provide, weaker sufficient semi-local convergence conditions, tighter error bounds, and a more precise information on the location of the solution are provided in this study. Hence, our approach extends the applicability of BM under the same hypotheses as before. Finally, we consider some special cases. © 2020, International Publications. All rights reserved.en_US
dc.titleAn inverse free broyden’s method for solving equationsen_US
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.